WoundReference improves clinical decisions
 Choose the role that best describes you
Frazer CA
Journal of infusion nursing : the official publication of the Infusion Nurses Society. Date of publication 2017 Mar 1;volume 40(2):98-100.
1. J Infus Nurs. 2017 Mar/Apr;40(2):98-100. doi: 10.1097/NAN.0000000000000215. Heparin-Induced Thrombocytopenia. Frazer CA(1). Author information: (1)Eastern Kentucky University, Department of Associate Degree Nursing, Richmond, Kentucky. Cynthia A. Frazer, MS, RN, CNE, CMSRN, is an associate professor in the department of associate degree nursing at Eastern Kentucky University where she teaches medical-surgical nursing. Heparin-induced thrombocytopenia (HIT) is an immune-mediated complication of heparin therapy. The use of heparin to flush some vascular access devices makes HIT a concern for infusion nurses. This article reviews the risk factors for, pathophysiology of, and management of HIT. DOI: 10.1097/NAN.0000000000000215 PMID: 28248809 [Indexed for MEDLINE]
Appears in following Topics:
Arterial Ulcer - Introduction and Assessment